Hi, I'm on the pill and I have been for about 4 months now. I forgot to take my pill twice during the first week of my new set of pills I right away started bleeding again. I assumed it was a result of the missed pills. However I haven't stopped bleeding since and it has been nearly a month. So basically I have been bleeding almost non stop since my last period until now when my next period has begun. I am now feeling extremely light headed and dizzy and have had a headache for about 3 days. Im just curious if this is serious and if I need to go to a doctor.
The bleeding sounds normal. That can happen when your pill schedule has been messed up... where you taking the pill while bleeding all month? It sounds like your symptoms might be due to anemia, low iron, take an iron supplement and try eat some red meat and see if it helps. Make sure you are well hydrated too. Your body might just need some help replenishing the blood lost.if your still dizzy and have a headache in a few days or if at any times you feel scared about your symptoms go to the doctor it doesn't hurt, but the first thing they will probably check is your iron levels.. in my experience
I am not a medical professional just from my experience
Hi dancing feet, look I'm a man just reading some questions, but you should have just given them up, get yourself back to normal without the pills, ie clean body clean mind, ok, and once you have settled down restart the pill, but dont forget no unprotected sex till you are back in the swing with the pill, but in the mean time get some iron tablets and build yourself back up, and eat your greens.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.